# SDR MASA200700168

- Difficulty date: March 28, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 23,271 hours, 19,674 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7452 BNA - AIRCRAFT HAD A FLAPS FAIL IN CRUISE WITH THE FLAP HANDLE AT ZERO.  CAPT DECLARED A EMERGENCY ON APPROACH.  COMPLIED WITH PART A/B, RERIGGED 2 BPSU'S.
